Difference between revisions of "Zh1997b"

From DispersiveWiki
Jump to navigationJump to search
 
 
Line 1: Line 1:
Y. Zhou, Uniqueness of weak solution of the KdV equation, IMRN 6 (1997), 271-283.
+
{{Article
 
+
| author = Y. Zhou
[[Category:Bibliography]]
+
| title = Uniqueness of weak solution of the KdV equation
 +
| journal = IMRN
 +
| jvol = 6  
 +
| jpage = 271-283
 +
| year = 1997
 +
| arxivid =
 +
| mathsciid = MR1440304
 +
}}

Latest revision as of 21:16, 9 July 2009

Y. Zhou. Uniqueness of weak solution of the KdV equation. IMRN, 6 (1997), 271-283. MathSciNet, arXiv.